thanks delicious. The thing is, I've had spotting the last 4 out of 4 weeks and was due to get my period the day after this instance - I still have bleeding, but can't tell the difference between the spotting and period. I actually took a morning after pill just in case, but then found out you have to skip the placebo pills if you're due to take them within 7 days, which I didn't do. Anyway, do you think the fact that the patch was at the back means nothing could have happened?
Posts: 2 | From: Australia | Registered: Oct 2005
| IP: Logged |
For future reference, hit "reply" rather than creating a new topic
EC can cause more spotting and mess up your period even further, if you were due to get it, so that's out to base your risk on.
With everything you've described I really don't think you have anything to worry about, though, so I'd forget about it. You can think about it again if next month you don't get your withdrawl bleed (though I'm not sure if the EC you took now would affect your next pill pack or not, which just means there could be some more irregularity then) you can test. Still, I wouldn't worry.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.